# SDR FDEA201011134614

- Difficulty date: November 13, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196012
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 870 RBL25. REMOVED DAMAGED FLOATING SEAT TRACK SECTION. FABRICATED NEW SECTION USING   BAC1520-1466-7178T6 DIMS 16", INSTALLED IAW SRM 53-10-2 AND SRM 51-30-2.
